# SDR CALA9800091

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lugs
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER LEFT AND RIGHT BEARING SUPPORT VERTICAL LUGS CORRODED.  THE LT  VERTICAL LUGS WERE REWORKED IAW ECRA 5550-01033.  THE RT VERTICAL LUGS WERE REWORKED IAW ECRA 5550-01141.
